MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH SEGURA HEMISPHERE¿; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC - MARLBOROUGH SEGURA HEMISPHERE¿; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801060
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere¿ stone retrieval basket was used in the ureter during a ureteroscopy with placement of a double j probe procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the segura basket was inserted into the ureter, a piece of the basket got stuck in the ureter.A laser fiber was used to cut the basket and remove it from the patient.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere stone retrieval basket was used in the ureter during a ureteroscopy with placement of a double j probe procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the segura basket was inserted into the ureter, a piece of the basket got stuck in the ureter.A laser fiber was used to cut the basket and remove it from the patient.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere stone retrieval basket was used in the ureter during a ureteroscopy with placement of a double j probe procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the segura basket was inserted into the ureter, a piece of the basket got stuck in the ureter.A laser fiber was used to cut the basket and remove it from the patient.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received as of april 05, 2018.Basket failed to release the stone and was stuck inside the ureter.The procedure was completed with another segura basket.

Brand Name
SEGURA HEMISPHERE¿
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7385076
Report Number3005099803-2018-01042
Device Sequence Number11020460
Product Code FFL
UDI-Device Identifier08714729341901
UDI-Public08714729341901
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Model NumberM0063801060
Device Catalogue Number380-106
Device Lot Number20678705
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer03/08/2018
04/05/2018
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date04/04/2018
04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;